Please use this identifier to cite or link to this item:
Title: Combinatorial coverings from geometries over principal ideal rings
Authors: Chee, Yeow Meng
Ling, San
Keywords: DRNTU::Science::Mathematics::Geometry
Issue Date: 1999
Source: Chee, Y. M., & Ling, S. (1999). Combinatorial coverings from geometries over principal ideal rings. Journal of Combinatorial Designs, 7(4), 247-268.
Series/Report no.: Journal of combinatorial designs
Abstract: A t-(v, k, λ) covering is an incidence structure with v points, each block incident on exactly k points, such that every set of t distinct points is incident on at least λ blocks. By considering certain geometries over finite principal ideal rings, we construct infinite families of t-(v, k, λ) coverings having many interesting combinatorial properties.
ISSN: 1520-6610
DOI: 10.1002/(SICI)1520-6610(1999)7:4<247
Rights: © 1999 John Wiley & Sons, Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Combinatorial Designs, John Wiley & Sons, Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI:<247::AID-JCD3>3.0.CO;2-W].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
12. Combinatorial coverings from geometries over principal ideal rings.pdf552.69 kBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.